See Alike in...

Alike App

Browser

Jonesythesteam

519d

I find myself getting unwell with Crohn’s flare symptoms the week before my next Infliximab infusion (they happen every 2 months) and was wondering if anyone else experienced something similar? Or if anyone had any advice?

    • mollybircham

      515d

      I feel this way too! I can always tell when i’m due my infusion - so much more fatigued

      • Jonesythesteam

        515d

        @mollybircham I’m speaking to my consultant again next week but he told me that he’s going to do a blood test to check the levels of inflixmab in my blood at my next infusion. From there he will decide whether I need more frequent infusions or if different approaches are required. If you hear anything else just message me in the chat or ask for my socials. Thanks

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion